# SDR AWXA200601205

- Difficulty date: June 28, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5348015900500
- Part serial: UNK
- Condition: Corroded
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NR BC -4. NR 5945416. CORROSION LOCATED ON FLOOR PANEL LOWER SILL DOOR R2 FRAME 68 RIGHT SIDE PASSENGER CABIN. REMOVED AND REPLACED FLOOR PANEL LOWER SILL R2 DOOR FR 68 RIGHT SIDE PASSENGER CABIN IAW SRM 5/ 7211.
